Please use this identifier to cite or link to this item:
Title: Support varieties for selfinjective algebras
Authors: Erdmann, Karin
Holloway, M.
Snashall, N.
Solberg, Ø.
Taillefer, R.
First Published: 2004
Citation: K-Theory, 2004, 33 (1), pp.67-87
DOI Link: 10.1007/s10977-004-0838-7
ISSN: 0920-3036
Type: Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.